(Closed) lost drive after nexplanon

posted 6 years ago in Intimacy
Post # 2
Member
1521 posts
Bumble bee
  • Wedding: May 2014

View original reply
TiaMP:  I don’t have any advice, as my libido seemed to suddenly disappear one day (I had been on BC for years…  only thing that changed around that time was my then-BF-now-DH and I moved in together).  It’s been that way for about 6 years now and I haven’t found anything that’s worked.  I recently bought maca root powder and have been trying that for 3 days now, fingers crossed it works.  Just wanted to mention it as a possibility to look into.

Post # 3
Member
1521 posts
Bumble bee
  • Wedding: May 2014

I will say I suspect BC had a part in it.  Give it a while and if it doesn’t get better, than maybe consider going off.  I went off for about 6 months previously but didn’t have any improvement, and have been off 6 months now as we’re TTC, and still nothing.  I was on it for about 12 years though.

Post # 6
Member
3696 posts
Sugar bee
  • Wedding: May 2012

If you want it out, just go to a clinic and pay to have it removed.  I understand where your doctor is coming from, but the damn thing is in your body. 

As for lack of libido, that’s pretty normal for BC.  You learn how to work around it if you want to be sure you don’t get knocked up.  A period for 6 months?  That would not work for me, but maybe it will ease up.

Post # 7
Member
158 posts
Blushing bee
  • Wedding: May 2015 - backyard wedding!!

Yes! Totally! I was on the IUD before and it was GREAT. then I had issues with it and had to have it removed and got the Nexplenon and was having issues with that…when I had it removed- the drive returned! Woo! Much better! I hated that thing! I really did like my IUD tho…

Post # 8
Member
134 posts
Blushing bee

I had a similar reaction from the Mirena IUD. I had it taken out. I don’t do well on bc. Good luck with the hormone kind…But, I would absolutely strongly advise to have it removed. Nothing can mess with my drive…screw that…

Post # 10
Member
3311 posts
Sugar bee

Bleeding constantly with Implanon/Nexplanon is really common, it occurs because progesterone stops the endometrium from developing or it’s really thin – which means it’s really easy for it to shed and cause a light bleed / spotting. But it should improve within the first 3-6months of having it…

Hormonal birth controls are a personal choice, but if you feel the low sex drive is effecting your relationship with your husband too much, I would look into a non-hormonal contraceptive. Progesterone is the hormone that causes PMS too, which is why most women on the pill etc can become moody – It’s like having PMS all month, every month.

A copper IUD is another option (non-hormonal). Copper is toxic to sperm, however having the foreign body in your uterus can cause inflammation and can cause thickening of the endometrium which can cause heavier periods… There are pro’s and con’s with every contraceptive basically 🙁

The topic ‘lost drive after nexplanon’ is closed to new replies.

Find Amazing Vendors